4 doctors weighed in:

Difficulty in breathing and dry cough?

4 doctors weighed in
Dr. Ann De nardin
Family Medicine
3 doctors agree

In brief: Difficult breathing

Your symptoms could indicate asthma.
It could also be a side effect of an ace inhibitor such as lisinopril. If the difficulty breathing is moderate to severe go to er. If mild consult your primary care physician as soon as possible.

In brief: Difficult breathing

Your symptoms could indicate asthma.
It could also be a side effect of an ace inhibitor such as lisinopril. If the difficulty breathing is moderate to severe go to er. If mild consult your primary care physician as soon as possible.
Dr. Ann De nardin
Dr. Ann De nardin
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors